# SDR 9625519852

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY SPOTLIGHT FOR INTERIOR TAILCONE DIM.  REPLACED BATTERIES,  OPERATION CHECKS GOOD.
